Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Some fifth degree integration formulas for symmetric regions


Author: A. H. Stroud
Journal: Math. Comp. 20 (1966), 90-97
MSC: Primary 65.55
DOI: https://doi.org/10.1090/S0025-5718-1966-0191094-8
MathSciNet review: 0191094
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.55

Retrieve articles in all journals with MSC: 65.55


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1966-0191094-8
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society